Hello to all!
I am a patient of High blood pressure. Before my experience of Altace, I used to take Diovan. I started taking Diovan which was prescribed by my doctor.
But soon, I felt a stabbing pain in my foot and leg. When I discussed the problem with my Doctor, he told me about this drug but finally recommended me to switch to Avapro. But even switching didn’t help as the pain in my foot and legs got worsen.
I felt I was dying so I consulted my doctor again and he this time asked me to move on to this medication. But all in vain, as one morning I woke up with extreme pain in my hips. I understood these were the side effects of high blood pressure Altace medicine to which of course my doctor didn’t agree.
According to him, I was just imagining it all. So I shifted from this drug to a natural method all by myself, which was suppose to reduce my blood pressure.
I started with vitamins and did cut down my caffeine and salt. But only in a couple of days only, my pain was back in arms, legs and shoulders. I also had a burning feeling in arms & legs.
I couldn’t work as there was a creepy crawly feeling in the toes. This time my doctor suggested Tritace (Ramipril) which was the same drug as Altace.
Doctor asked me to take 2.5 mg. Within few days only, I started coughing occasionally along with a very dry throat. My libido also reduced, and I felt very dizzy throughout the day and night.
I also started snoring as I felt tired all day. But with time, everything seems to be pleasant as I no longer suffer from cough and dry throat. I do not also feel like sleeping all day.
Doctor suggested me to use Norvasc for a few weeks before I try with some new medicines to increase my libido. Finally, I shifted to Altace as Norvasc has too many side affects attached to it.
My Blood Pressure is also under control with a dose of 2.5 mg of this medication.